# SDR SWAA2021082093743

- Difficulty date: June 20, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,001 hours, 22,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WING TO BODY FAIRING ACCESS THRU PANEL 191FL HAS BRACKET APPEARS TO BE CRACKED / REMOVED AND REPLACED CRACKET BRAKET AT LT SIDE WING TO BODY FAIRING ACCESS THRU PANEL 191FL IAW B737-700 SRM 51-40-02-0G-0 AND DWG # 116A3120
